# SDR ASAA2019061089635

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,292 hours, 7,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL, RH PACK LIGHT ON, RESETS ON MASTER CAUTION RESET. GROUNDED - YES. REF B737-900 AMM TASK 21-61-00-700-806-002, RIGHT PZTC BITE PREV FLT LOGGED "SRADA EXIT" FAULT. SRADA LRU BITE SHOWS NO FAULTS. RIGHT PZTC VERIFY BITE TESTED GOOD W/O FAULTS. VERIFIED RIGHT PACK OPS CHECKED NORMAL ON GND.
